MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIBIAL ARTICULAR SURFACE PROVISIONAL LEFT SIZE GH; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. PERSONA TIBIAL ARTICULAR SURFACE PROVISIONAL LEFT SIZE GH; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the instrument broke during final extraction.There was no patient harm.The surgical technique was utilized.There was no surgical delay.No foreign bodes were retained.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6 : proposed component (annex g) code is mechanical (g04) - provisional bottom.The returned device was found it to exhibit signs of repeated use nicked / gouged and the corner of the post feature has fractured off.All pieces were returned.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA TIBIAL ARTICULAR SURFACE PROVISIONAL LEFT SIZE GH
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18848483
Report Number0001822565-2024-00728
Device Sequence Number7280315
Product Code MBH
UDI-Device Identifier00889024238534
UDI-Public(01)00889024238534(10)65232044
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42517000707
Device Lot Number65232044
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer03/29/2024
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexMale